MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED
Model Number 380721-11
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted umbilical hernia ipom surgical procedure, the erbe had repeated errors coming from the system.The technical support engineer (tse) reviewed the logs and confirmed the errors were from the erbe unit.Error c-83 had errors without energy being applied.The tse informed the customer that they had the option to use a third-party generator with the system to hold them over for the day, since they had multiple cases left for the day.The tse educated them on how to set up the third-party generator.The customer was no longer receiving any errors at the moment but would use it if needed.The erbe had faulted and getting c-82/c-83/c-84 errors on the screen, however the monopolar and bipolar energy was working intermittently.The customer tried new monopolar and bipolar energy cords, tried plugging into both energy ports on the erbe but the issue remained.The logs confirmed c-82/c-83/c-84 errors.The tse recommended trying to reboot the erbe.The customer rebooted the erbe and it powered back on, and the surgeon tested the energy and the c-82 error returned.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse went on-site and replaced the integrated electrosurgical unit (iesu).The system was verified and ready for use.Isi received the iesu to perform failure analysis.The reported issue was confirmed recurring errors.Functional testing revealed that the unit powered on normally and successfully cauterized across all ports and instruments without issue.However, a review of the internal erbe error log showed errors.The complaint was confirmed by failure analysis.

Brand Name
DA VINCI XI
Common Device Name
VISION SIDE SYSTEM, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24915469
Report Number2955842-2026-22075
Device Sequence Number9269392
Product Code NAY
UDI-Device Identifier00886874115343
UDI-Public(01)00886874115343
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380721-11
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown